# SDR 20000608SH022

- Difficulty date: June 8, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Cap
- Part number: 6314157
- Condition: Cracked
- Location: Mlg Door Act
- Component: Mlg Door Act, Sargent
- Component part number: 731412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP ASSY IS CRACKED AT THE BASE OF THE C-PORT WHICH IS USED TO EXTEND THE UNITS PISTON.  HYDRAULIC FLUID APPEARS TO HAVE CAUSED THE MATERIAL AT THE BASE OF C-PORT TO DETERIORATE CAUSING THE CAP ASSY TO WEAKEN AND CRACK IN THIS AREA.  (X)
